# SDR AWXA200500767

- Difficulty date: June 8, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK DISCOVERED CORROSION ON FLOOR SUPPORT JUST FORWARD OF BS 967, BL 18L, WL 204.  MAINTENANCE BLENDED OUT CORROSION JUST FORWARD OF BS 967, BL 18L, WL 204 AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51.  REMOVED FLOOR SUPPORT JUST FORWARD OF BS 967, BL 18L, WL 204 IAW BOEING 737-300 SRM 51-70-04-0 FIG 1.  PREPARED REPLACEMENT FLOOR SUPPORT FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-05-0 FIG 6.  INSTALLED REPLACEMENT FLOOR SUPPORT JUST FORWARD OF BS 967, BL 18L, WL 204 IAW BOEING 737-300 SRM 51-70-04-0 FIG 1.
